MENU

You are here

Publications

Export 45 results:
Filters: First Letter Of Title is H  [Clear All Filters]
2008
Dubrovin B. Hamiltonian partial differential equations and Frobenius manifolds. Russian Mathematical Surveys. Volume 63, Issue 6, 2008, Pages 999-1010 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/6471
Bertola M, Ferrer APrats. Harish-Chandra integrals as nilpotent integrals. Int. Math. Res. Not. IMRN. 2008 :Art. ID rnn062, 15.
2005
Garavello M, Piccoli B. Hybrid necessary principle. SIAM J. Control Optim. 43 (2005) 1867-1887 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1641
1999
Bressan A. Hyperbolic Systems of Conservation Laws. Rev. Mat. Complut. 12 (1999) 135-200 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1855
1992
Dubrovin B. Hamiltonian formalism of Whitham-type hierarchies and topological Landau - Ginsburg models. Communications in Mathematical Physics. Volume 145, Issue 1, March 1992, Pages 195-207 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6476
1988
Musina R, Mancini G. Holes and obstacles. Ann. Inst. H. Poincare Anal. Non Lineaire 5 (1988), no. 4, 323-345 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/501
Musina R. H-surfaces with obstacles. (Italian). Ann. Univ. Ferrara Sez. VII (N.S.) 34 (1988), 1-14 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/491

Pages

Sign in